# SDR P5CA9500713

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2840 · Fuel Indicating System
- Part: Harness
- Part number: 60B40037807
- Condition: Low Resistance
- Location: Nr 3 Main Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN FUEL QUANTITY INDICATOR ERRATIC AT CRUISE ALTITUDE, QTY ROLLS UP ABOUT DOUBLE THE AMOUNT OF FUEL AND THEN ROLLS BACK WITH PRESS TO TEST BUTTON.  TROUBLESHOT SYSTEM, FOUND READINGS BELOW M/M REQUIREMENTS, REPLACED TANK HARNESS ASSY AND TESTED PER BOEING MAINTENANCE MANUAL 28-40-01.
